Subelliptic estimates

David W. Catlin, John P. D'Angelo

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationComplex analysis
PublisherBirkhäuser/Springer Basel AG, Basel
Pages75-94
Number of pages20
DOIs
StatePublished - 2010

Publication series

NameTrends Math.
PublisherBirkhäuser/Springer Basel AG, Basel

Cite this

Catlin, D. W., & D'Angelo, J. P. (2010). Subelliptic estimates. In Complex analysis (pp. 75-94). (Trends Math.). Birkhäuser/Springer Basel AG, Basel. https://doi.org/10.1007/978-3-0346-0009-5_4